# SDR ASAA2023052443355

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 57,788 hours, 17,103 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SAT PHONE 1 & 2 IN COCKPIT INOP. SAT-PHONE PAGE 1 ON CAPT'S SIDE DISPLAYS "- NO NUMBER" IN FMC CDU SCRATCH PAD. AOC DIR DETAILS PAGE 1 ON FO'S SIDE FMC CDU SCRATCHPAD DISPLAYS "SATCOM VOICE UNAVAILABLE". GROUNDED - YES. REBOOTED SYS - OPS OK.
